×

zbMATH — the first resource for mathematics

Dominant term in the asymptotics of oscillatory integrals with a phase of the series \(T\). (English. Russian original) Zbl 0944.41500
Math. Notes 56, No. 6, 1304-1305 (1994); translation from Mat. Zametki 56, No. 6, 131-133 (1994).
MSC:
41A60 Asymptotic approximations, asymptotic expansions (steepest descent, etc.)
58J37 Perturbations of PDEs on manifolds; asymptotics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnol’d, A. N. Varchenko, and S. M. Gusein-Zade, Properties of Differentiable Mappings [in Russian], Vol. 2, Nauka, Moscow (1984).
[2] V. P. Maslov and M. V. Fedoryuk, ”On the second term of logarithmic asymptotics of Laplace integrals”, Mat. Zametki,30, No. 5, 763–768 (1981). · Zbl 0489.60031
[3] A. M. Chebotarev, ”On the formula for the second term of logarithmic asymptotics of Laplace integrals”, Mat. Zametki.34, No. 2, 273–380 (1983).
[4] V. N. Karpushkin, Trudy Seminara im. I. G. Petrovskogo, Izdatel’stvo MGU, No. 9, 1–39 (1983).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.